# SDR GAIA955A

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866TA
- Make and model: Cvac 34031
- Aircraft serial: 283
- Engine: Rroyce DART5424
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Access Gear Box
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 19,490 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

FLT 123 - PILOT NOTED NR 1 ENGINE OIL PRESSURE DROPPING TWO PSI EVERY TEN MINUTES UNTIL OIL PRESSURE WARNING LIGHT ILLUMINATED AT 9 PSI, AT THIS TIME THE FLIGHT CREW SHUT DOWN NR 1 ENGINE AND FEATHERED AND PROPELLER USING EMERGENCY PROCEDURES, AND EMERGENCY WAS DECLARED WHICH DIVERTED THE AIRCRAFT TO (SDF) LOUISVILLE, KENTUCKY WHERE AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED TWO LOOSE NUTS ON ACCESSORY GEAR DRIVE.  THE TWO NR 10 NUTS WERE TIGHTENED ENGINE RAN, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (W)
